Web of Science: 3 citations, Scopus: 3 citations, Google Scholar: citations
Darboux integrability of a generalized Friedmann-Robertson-Walker Hamiltonian system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2013
Abstract: We study the Darboux first integrals of a generalized Friedmann-Robertson-Walker Hamiltonian system.
Note: Agraïments: The second author has been partially supported by FCT through the project PTDC/MAT/117106/2010 and through CAMGD, Lisbon.
Note: Número d'acord de subvenció MICINN/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Darboux first integrals ; Darboux polynomials ; Generalized Friedman-Robertson-Walker Hamiltonian system
Published in: Journal of Nonlinear Mathematical Physics, Vol. 20 Núm. 3 (2013) , p. 394-406, ISSN 1776-0852

DOI: 10.1080/14029251.2013.854482

12 p, 646.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16

   Favorit i Compartir